Blank Cover Image

The annals of probability

資料種別:
雑誌
責任表示:
Institute of Mathematical Statistics
言語:
英語
出版情報:
Baltimore, Md. : Waverly Press, 1973-
形態:
v.
著者名:
Institute of Mathematical Statistics <DA0036829X>  
ISSN:
00911798  CiNiiarticles
巻次(年次):
Vol. 1, no. 1 (1973)-
継続前誌:
Annals of mathematical statistics / American Statistical Association <AA00051754>
書誌ID:
AA00051798
子書誌情報
Loading
所蔵情報
近くの請求記号の本を見る Loading virtual-shelf information
Loading availability information
タイトルが類似している資料

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Institute of Mathematical Statistics

Institute of Mathematical Statistics

Applied Probability Trust

North-Holland Pub. Co.

Springer-Verlag

American Statistical Association, Institute of Mathematical Statistics

American Statistical Association

Plenum Press

Institute of Mathematical Statistics

Waverly Press

North-Holland

Society for Applied and Industrial Mathematics

Society for Industrial and Applied Mathematics

Applied Probability Trust, London Mathematical Society

Applied Probability Trust

Tucker, Howard G.

Academic Press